VOL. 27 · NO. 2 | June, 1956
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 27 (2), (June, 1956)
No abstract available
Articles
Henry Scheffe
Ann. Math. Statist. 27 (2), 251-271, (June, 1956) DOI: 10.1214/aoms/1177728258
Samuel Karlin, Herman Rubin
Ann. Math. Statist. 27 (2), 272-299, (June, 1956) DOI: 10.1214/aoms/1177728259
H. S. Konijn
Ann. Math. Statist. 27 (2), 300-323, (June, 1956) DOI: 10.1214/aoms/1177728260
J. L. Hodges Jr, E. L. Lehmann
Ann. Math. Statist. 27 (2), 324-335, (June, 1956) DOI: 10.1214/aoms/1177728261
Chin Long Chiang
Ann. Math. Statist. 27 (2), 336-351, (June, 1956) DOI: 10.1214/aoms/1177728262
Meyer Dwass
Ann. Math. Statist. 27 (2), 352-374, (June, 1956) DOI: 10.1214/aoms/1177728263
D. G. Chapman, C. O. Junge Jr
Ann. Math. Statist. 27 (2), 375-389, (June, 1956) DOI: 10.1214/aoms/1177728264
Russell N. Bradt, Samuel Karlin
Ann. Math. Statist. 27 (2), 390-409, (June, 1956) DOI: 10.1214/aoms/1177728265
D. Teichroew
Ann. Math. Statist. 27 (2), 410-426, (June, 1956) DOI: 10.1214/aoms/1177728266
A. E. Sarhan, B. G. Greenberg
Ann. Math. Statist. 27 (2), 427-451, (June, 1956) DOI: 10.1214/aoms/1177728267
No abstract available
A. B. Clarke
Ann. Math. Statist. 27 (2), 452-459, (June, 1956) DOI: 10.1214/aoms/1177728268
G. E. Albert
Ann. Math. Statist. 27 (2), 460-470, (June, 1956) DOI: 10.1214/aoms/1177728269
W. L. Nicholson
Ann. Math. Statist. 27 (2), 471-483, (June, 1956) DOI: 10.1214/aoms/1177728270
Martin Fox
Ann. Math. Statist. 27 (2), 484-497, (June, 1956) DOI: 10.1214/aoms/1177728271
No abstract available
Douglas G. Chapman
Ann. Math. Statist. 27 (2), 498-506, (June, 1956) DOI: 10.1214/aoms/1177728272
Robert M. Kozelka
Ann. Math. Statist. 27 (2), 507-512, (June, 1956) DOI: 10.1214/aoms/1177728273
Jerome Blackman
Ann. Math. Statist. 27 (2), 513-520, (June, 1956) DOI: 10.1214/aoms/1177728274
K. V. Ramachandran
Ann. Math. Statist. 27 (2), 521-528, (June, 1956) DOI: 10.1214/aoms/1177728275
Notes
Robert V. Hogg
Ann. Math. Statist. 27 (2), 529-532, (June, 1956) DOI: 10.1214/aoms/1177728276
Cyrus Derman
Ann. Math. Statist. 27 (2), 532-536, (June, 1956) DOI: 10.1214/aoms/1177728277
John E. Freund, Arthur N. Pozner
Ann. Math. Statist. 27 (2), 537-540, (June, 1956) DOI: 10.1214/aoms/1177728278
No abstract available
D. A. S. Fraser
Ann. Math. Statist. 27 (2), 540-543, (June, 1956) DOI: 10.1214/aoms/1177728279
News
Ann. Math. Statist. 27 (2), 543-552, (June, 1956) DOI: 10.1214/aoms/1177728280
No abstract available
Ann. Math. Statist. 27 (2), 552-566, (June, 1956) DOI: 10.1214/aoms/1177728281
No abstract available
Publications
Ann. Math. Statist. 27 (2), 567, (June, 1956) DOI: 10.1214/aoms/1177728282
No abstract available
Back Matter
Ann. Math. Statist. 27 (2), (June, 1956)
No abstract available
Back to Top